Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 1981, Volume 22, Number 2, Pages 121–136 (Mi smj6429)  

This article is cited in 14 scientific papers (total in 14 papers)

Determination of the number of solutions of linear Diophantine equations and their applications in the theory of invariant cubature formulas

M. I. Israilov

Institute of Cybernetics Computing Center of the Academy of Sciences of the UzSSR, Tashkent
Received: 23.05.1979
English version:
Siberian Mathematical Journal, 1981, Volume 22, Issue 2, Pages 260–273
DOI: https://doi.org/10.1007/BF00968422
Bibliographic databases:
Document Type: Article
UDC: 511.29+517.392
Language: Russian
Citation: M. I. Israilov, “Determination of the number of solutions of linear Diophantine equations and their applications in the theory of invariant cubature formulas”, Sibirsk. Mat. Zh., 22:2 (1981), 121–136; Siberian Math. J., 22:2 (1981), 260–273
Citation in format AMSBIB
\Bibitem{Isr81}
\by M.~I.~Israilov
\paper Determination of the number of solutions of linear Diophantine equations and their applications in the theory of invariant cubature formulas
\jour Sibirsk. Mat. Zh.
\yr 1981
\vol 22
\issue 2
\pages 121--136
\mathnet{http://mi.mathnet.ru/smj6429}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0610773}
\zmath{https://zbmath.org/?q=an:0459.10010}
\transl
\jour Siberian Math. J.
\yr 1981
\vol 22
\issue 2
\pages 260--273
\crossref{https://doi.org/10.1007/BF00968422}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:A1981MM45600010}
Linking options:
  • https://www.mathnet.ru/eng/smj6429
  • https://www.mathnet.ru/eng/smj/v22/i2/p121
  • This publication is cited in the following 14 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:53
    Full-text PDF :18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024